# SDR AALA201907169004

- Difficulty date: July 13, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 55,837 hours, 23,284 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Torque Link
- Part number: 161A11403
- Condition: Out Of Tolerance
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS BRAKES CHATTERING STRONGLY AT LOW SPEED DIFFICULT TO STOP WITHOUT VIOLENT SHAKING. TWO FLIGHTS IN A ROW. MAINTENANCE REMOVED AND REPLACED THE #3 BRAKE ASSEMBLY. REMOVED AND REPLACED THE RT SHIMMY DAMPER IAW AMM 32-11-81. REMOVED AND REPLACED RT MLG UPPER TORSION LINK IAW AMM 32-11-51. (SEE SDR # AALA201907149014 & AALA201907169005)
